# SDR 2023F00250

- Difficulty date: July 30, 2023
- Submitted: August 13, 2023
- Operation: General aviation
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 10621872
- Part serial: 1029
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE  #1 OVERHEAT DURING CLIMB PHASE. CORRECTIVE ACTION: CHANGED OVERHEAT DETECTION CONTROL IAW AMM 26-18-01/401 AND TEST OK.
